# SDR ABXA2011072770

- Difficulty date: July 27, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 55,367 hours, 44,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: DP3113MR10042N
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE IS SOFT.  REPLACED PBE PER IPC 25-64-57-01.
